Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 852082, 18 pages
http://dx.doi.org/10.1155/2013/852082
Research Article

Two-Dimensional Convolution Algorithm for Modelling Multiservice Networks with Overflow Traffic

Poznan University of Technology, Polanka 3, 60-965 Poznan, Poland

Received 10 March 2013; Accepted 7 May 2013

Academic Editor: Jun Jiang

Copyright © 2013 Mariusz Głąbowski et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mariusz Głąbowski, Adam Kaliszan, and Maciej Stasiak, “Two-Dimensional Convolution Algorithm for Modelling Multiservice Networks with Overflow Traffic,” Mathematical Problems in Engineering, vol. 2013, Article ID 852082, 18 pages, 2013. https://doi.org/10.1155/2013/852082.